Abstract and Applied Analysis

Global Regularity for the - b -Equation on C R Manifolds of Arbitrary Codimension

Shaban Khidr and Osama Abdelkader

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


Let M be a C compact C R manifold of C R -codimension l 1 and C R -dimension n - l in a complex manifold X of complex dimension n 3 . In this paper, assuming that M satisfies condition Y ( s ) for some s with 1 s n - l - 1 , we prove an L 2 -existence theorem and global regularity for the solutions of the tangential Cauchy-Riemann equation for ( 0 , s ) -forms on M .

Article information

Abstr. Appl. Anal., Volume 2014, Special Issue (2014), Article ID 326434, 11 pages.

First available in Project Euclid: 2 October 2014

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Khidr, Shaban; Abdelkader, Osama. Global Regularity for the ${\stackrel{-}{\partial }}_{b}$ -Equation on $CR$ Manifolds of Arbitrary Codimension. Abstr. Appl. Anal. 2014, Special Issue (2014), Article ID 326434, 11 pages. doi:10.1155/2014/326434. https://projecteuclid.org/euclid.aaa/1412277348

Export citation


  • J. J. Kohn and H. Rossi, “On the extension of holomorphic functions from the boundary of a complex manifold,” Annals of Mathematics: Second Series, vol. 81, pp. 451–472, 1965.
  • M.-C. Shaw, “${L}^{2}$-estimates and existence theorems for the tangential Cauchy-Riemann complex,” Inventiones Mathematicae, vol. 82, no. 1, pp. 133–150, 1985.
  • H. P. Boas and M.-C. Shaw, “Sobolev estimates for the Lewy operator on weakly pseudoconvex boundaries,” Mathematische Annalen, vol. 274, no. 2, pp. 221–231, 1986.
  • J. J. Kohn, “The range of the tangential Cauchy-Riemann operator,” Duke Mathematical Journal, vol. 53, no. 2, pp. 525–545, 1986.
  • A. C. Nicoara, “Global regularity for ${\overline{\partial }}_{b}$ on weakly pseudoconvex CR manifolds,” Advances in Mathematics, vol. 199, no. 2, pp. 356–447, 2006.
  • J. J. Kohn and A. C. Nicoara, “The ${\overline{\partial }}_{b}$ equation on weakly pseudo-convex CR manifolds of dimension 3,” Journal of Functional Analysis, vol. 230, no. 2, pp. 251–272, 2006.
  • P. S. Harrington and A. Raich, “Regularity results for ${\overline{\partial }}_{b}$ on CR-manifolds of hypersurface type,” Communications in Partial Differential Equations, vol. 36, no. 1, pp. 134–161, 2011.
  • S. Khidr and O. Abdelkader, “Global regularity and ${L}^{p}$-estimates for $\overline{\partial }$ on an annulus between two strictly pseudoconvex domains in a Stein manifold,” Comptes Rendus Mathématique. Académie des Sciences: Paris, vol. 351, no. 23-24, pp. 883–888, 2013.
  • S. Khidr and O. Abdelkader, “The ${\overline{\partial }} $-equation on an annulus between two strictly $q$-convex domains with smooth boundaries,” Complex Analysis and Operator Theory, 2013.
  • M.-C. Shaw and L. Wang, “Hölder and ${L}^{p}$ estimates for ${{\square}}_{b}$ on CR manifolds of arbitrary codimension,” Mathematische Annalen, vol. 331, no. 2, pp. 297–343, 2005.
  • G. B. Folland and J. J. Kohn, The Neumann Problem for the Cauchy-Riemann Complex, vol. 75 of Annals of Mathematics Studies, Princeton University Press, Princeton, NJ, USA, 1972.
  • A. Boggess, CR Manifolds and the Tangential Cauchy-Riemann Complex, Studies in Advanced Mathematics, CRC Press, Boca Raton, Fla, USA, 1991.
  • J. J. Kohn, “Hypoellipticity and loss of derivatives,” Annals of Mathematics: Second Series, vol. 162, no. 2, pp. 943–986, 2005.
  • M. Derridj, “Subelliptic estimates for some systems of complex vector fields,” in Hyperbolic Problems and Regularity Questions, Trends in Mathematics, pp. 101–108, Birkhäuser, Basel, Switzerland, 2007.
  • L. Hörmander, “${L}^{2}$ estimates and existence theorems for the $\overline{\partial }$ operator,” Acta Mathematica, vol. 113, pp. 89–152, 1965.
  • E. J. Straube, “The complex Green operator on CR-submanifolds of ${C}^{n}$ of hypersurface type: compactness,” Transactions of the American Mathematical Society, vol. 364, no. 8, pp. 4107–4125, 2012.
  • A. Raich, “Compactness of the complex Green operator on CR-manifolds of hypersurface type,” Mathematische Annalen, vol. 348, no. 1, pp. 81–117, 2010.
  • A. S. Raich and E. J. Straube, “Compactness of the complex Green operator,” Mathematical Research Letters, vol. 15, no. 4, pp. 761–778, 2008.
  • S. Munasinghe and E. J. Straube, “Geometric sufficient conditions for compactness of the complex Green operator,” Journal of Geometric Analysis, vol. 22, no. 4, pp. 1007–1026, 2012.
  • J. J. Kohn and L. Nirenberg, “Non-coercive boundary value problems,” Communications on Pure and Applied Mathematics, vol. 18, pp. 443–492, 1965.
  • J. J. Kohn, “Methods of partial differential equations in complex analysis, complex variables (Williamstown, Mass., 1975),” in Proceedings of Symposia in Pure Mathematics, vol. 30, pp. 215–237, American Mathematical Society, 1977. \endinput